American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q53) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>

[1] Katrin Grunert, Helge Holden and Xavier Raynaud. Periodic conservative solutions for the two-component Camassa--Holm system. Proceedings of Symposia in Pure Mathematics 87 165-182.
Book volume table of contents
View Article: PDF

[2] Xavier Carvajal and Mahendra Panthee. Sharp local well-posedness of KdV type equations with dissipative perturbations. Quart. Appl. Math. 74 (2016) 571-594.
Abstract, references, and article information
View Article: PDF

[3] Pedro Gamboa, Vilmos Komornik and Octavio Vera. Partial reachability of a thermoelastic plate with memory. Quart. Appl. Math. 74 (2016) 235-243.
Abstract, references, and article information
View Article: PDF

[4] A. Alexandrou Himonas and Dionyssios Mantzavinos. An $ab$-family of equations with peakon traveling waves. Proc. Amer. Math. Soc. 144 (2016) 3797-3811.
Abstract, references, and article information   
View Article: PDF

[5] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[6] David Damanik and Michael Goldstein. On the existence and uniqueness of global solutions for the KdV equation with quasi-periodic initial data. J. Amer. Math. Soc. 29 (2016) 825-856.
Abstract, references, and article information
View Article: PDF

[7] X. Carvajal and W. Neves. Persistence property in weighted Sobolev spaces for nonlinear dispersive equations. Quart. Appl. Math. 73 (2015) 493-510.
Abstract, references, and article information
View Article: PDF

[8] G. Fonseca, F. Linares and G. Ponce. On persistence properties in fractional weighted spaces. Proc. Amer. Math. Soc. 143 (2015) 5353-5367.
Abstract, references, and article information   
View Article: PDF

[9] Hamid Bellout, Kuppalapalle Vajravelu and Robert A. Van Gorder. Similarity solutions for the generalized equation of steady transonic gas flow with a singular source. Quart. Appl. Math. 73 (2015) 379-389.
Abstract, references, and article information
View Article: PDF

[10] Felipe Linares and Lionel Rosier. Control and stabilization of the Benjamin-Ono equation on a periodic domain. Trans. Amer. Math. Soc. 367 (2015) 4595-4626.
Abstract, references, and article information   
View Article: PDF

[11] Andrei V. Faminskii. An Initial-Boundary Value Problem in a Strip for Two-Dimensional Equations of Zakharov--Kuznetsov Type. Contemporary Mathematics 653 (2015) 137-162.
Book volume table of contents
View Article: PDF

[12] R. Croke, J. L. Mueller, M. Music, P. Perry, S. Siltanen and A. Stahel. The Novikov-Veselov Equation:Theory and Computation. Contemporary Mathematics 635 (2015) 25-70.
Book volume table of contents   
View Article: PDF

[13] Carlos E. Kenig and Didier Pilod. Well-posedness for the fifth-order KdV equation in the energy space. Trans. Amer. Math. Soc. 367 (2015) 2551-2612.
Abstract, references, and article information   
View Article: PDF

[14] Stefan Steinerberger. Dispersion dynamics for the defocusing generalized Korteweg-de Vries equation. Proc. Amer. Math. Soc. 143 (2015) 789-800.
Abstract, references, and article information   
View Article: PDF

[15] Benjamin Harrop-Griffiths. Large data local well-posedness for a class of KdV-type equations. Trans. Amer. Math. Soc. 367 (2015) 755-773.
Abstract, references, and article information   
View Article: PDF

[16] Ohannes Karakashian and Charalambos Makridakis. A posteriori error estimates for discontinuous Galerkin methods for the generalized Korteweg-de Vries equation. Math. Comp. 84 (2015) 1145-1167.
Abstract, references, and article information   
View Article: PDF

[17] Timur Akhunov. A sharp condition for the well-posedness of the linear KdV-type equation. Proc. Amer. Math. Soc. 142 (2014) 4207-4220. MR 3266990.
Abstract, references, and article information   
View Article: PDF

[18] Mathew A. Johnson, Pascal Noble, L. Miguel Rodrigues and Kevin Zumbrun. Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit. Trans. Amer. Math. Soc. 367 (2015) 2159-2212.
Abstract, references, and article information   
View Article: PDF

[19] I. Egorova and L. Pastur. Asymptotic properties of polynomials orthogonal with respect to varying weights, and related topics of spectral theory. St. Petersburg Math. J. 25 (2014) 223-240.
Abstract, references, and article information   
View Article: PDF

[20] John Haussermann and Robert A. Van Gorder. Classification of two types of weak solutions to the Casimir equation for the Ito system. Quart. Appl. Math. 72 (2014) 471-490.
Abstract, references, and article information
View Article: PDF

[21] A. F. Pazoto and G. R. Souza. Uniform stabilization of a nonlinear dispersive system. Quart. Appl. Math. 72 (2014) 193-208.
Abstract, references, and article information
View Article: PDF

[22] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[23] David M. Ambrose and J. Douglas Wright. Traveling waves and weak solutions for an equation with degenerate dispersion. Proc. Amer. Math. Soc. 141 (2013) 3825-3838.
Abstract, references, and article information   
View Article: PDF

[24] David Lannes. The Water Waves Problem. Math. Surveys Monogr. 188 (2013) MR 3060183.
Book volume table of contents   

[25] Luc Molinet. A note on the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space. Proc. Amer. Math. Soc. 141 (2013) 2793-2798.
Abstract, references, and article information   
View Article: PDF

[26] Analysis. AMS Non-Series Monographs 81 (2013) 79-131.
Book volume table of contents
View Article: PDF

[27] Logic and foundations. AMS Non-Series Monographs 81 (2013) 1-50.
Book volume table of contents
View Article: PDF

[28] Group theory. AMS Non-Series Monographs 81 (2013) 51-78.
Book volume table of contents
View Article: PDF

[29] Partial differential equations. AMS Non-Series Monographs 81 (2013) 181-215.
Book volume table of contents
View Article: PDF

[30] Nonstandard analysis. AMS Non-Series Monographs 81 (2013) 133-180.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia